Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Celebrex and motin warning

wally2wwally2 Posts: 75
edited 06/11/2012 - 7:25 AM in Pain Medications
Hello all, I wanted to share a unique occurrence which happedned to me just last week. Keep in mind, I'm not condemning the drugs as I still have to take them but only to warn others of the possible effects.

Last week I went to my doctor for a company paid phusical and was alarmed when they told me to come back for a repeat liver enzyme test which they stated was elevated. I scheduled a re-test for a couple days later and in the meantime researched the Celebrex, Tylenol and Tramadol I was using. I Found out Celebrex Tylenol can elevate liver reading in blood tests and have a real risk of causing liver damage if taken for long periods. The Tramadol came up pretty safe to take in all areas.

I stopped taking the Celebrex and the other drugs for two days before the second test and low and behold, the liver test was back in the normal range. The lab confirmed these and other medications are known to cause elevated liver test readings and to cause liver damage in some people.

I still take the drugs prescribed by the doctor but am thinking of finding another anti-inflammatory drug to replace the Celebrex.
advertisement

Comments

  • You had fusion surgery and take Motrin? Maybe I read your post wrong, but most docs won't allow their patients to take anti-inflamatories after a fusion.
  • I was taking Motrin before the cervical fusion in Feb. 08 and then Celebrex approximately 5 months after the surgery for by back injury as the doctor would not allow me to have anti-inflammatorys after the neck surgery as you had stated correctly.
  • advertisement
Sign In or Register to comment.